# SDR CALA2023102703210

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 68,323 hours, 23,824 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Sta 907
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFERENCE LOGPAGE 6102799, FOUND LAV SERVICE DOOR MISSING UPON A/C LANDING IN MSY. PLACED ON CDL 52D (REF L/P# 6102799) (NOTIFIED ESC) DISPATCH DESK: 22   NAME: TM     DATE: 23-OCT-23- DEFERRED DIRECTLY BY TOMC INSTALLED NEW SERVICEABLE WASTE TANK SERVICING PANEL (DOOR) REF AMM 52-49-07-400-801.
